# SDR SWIA202008252080

- Difficulty date: August 25, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 30,335 hours, 19,664 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C, B
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF ROLL, BLUEISH ELECTRICAL SMELLING SMOKE BEGAN TO ENTER THE FLIGHT DECK ALONG EACH SIDE OF THE FLIGHT DECK A SMOKE LAV (DID NOT CATCH FWD OR AFT) MASTER WARNING APPEARED. FLIGHT ATTENDANTS REPORTED THE SMELL AND HAZE IN THE CABIN.     FLIGHT 3614 BORESCOPE INSPECTION OF BOTH ENGINES, NO LEAKS OR DEFECTS NOTED.  REF CP FOR COMPLYING WITH SMOKE IN CABIN FIM PROCEDURE AND SERVICE LETTER.  FOUND THAT THE LH ENGINE JUST RECEIVED A COMP WASH PRIOR TO THE SMOKE IN THE CABIN EVENT.  POST COMP WASH ENGINE DRYING RUNUP.  AIRCRAFT OK FOR SERVICE.
